RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 1, Pages 85–87 (Mi faa236)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Continuous Almost Best Approximations in $C[0,1]$

E. D. Livshits

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/faa236

Full text: PDF file (89 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:1, 71–73

Bibliographic databases:

UDC: 517.9
Received: 10.06.1999

Citation: E. D. Livshits, “Continuous Almost Best Approximations in $C[0,1]$”, Funktsional. Anal. i Prilozhen., 35:1 (2001), 85–87; Funct. Anal. Appl., 35:1 (2001), 71–73

Citation in format AMSBIB
\Bibitem{Liv01}
\by E.~D.~Livshits
\paper Continuous Almost Best Approximations in $C[0,1]$
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 1
\pages 85--87
\mathnet{http://mi.mathnet.ru/faa236}
\crossref{https://doi.org/10.4213/faa236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840753}
\zmath{https://zbmath.org/?q=an:1058.41035}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 1
\pages 71--73
\crossref{https://doi.org/10.1023/A:1004132802795}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170157300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035598274}


Linking options:
  • http://mi.mathnet.ru/eng/faa236
  • https://doi.org/10.4213/faa236
  • http://mi.mathnet.ru/eng/faa/v35/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Livshits, “Stability of the operator of $\varepsilon$-projection to the set of splines in $C[0,1]$”, Izv. Math., 67:1 (2003), 91–119  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:325
    Full text:97
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020